MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Jelco Hypodermic Needle-Pro w/Syringe; Needle, hypodermic, single lumen

ICU Medical Healthcare Manufacturing S.A. de C.V. Jelco Hypodermic Needle-Pro w/Syringe; Needle, hypodermic, single lumen
Catalog Number EL31915
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction

Brand Name
Jelco Hypodermic Needle-Pro w/Syringe
Common Device Name
Needle, hypodermic, single lumen
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
carretera miguel alemán km21.7
parque industrial monterrey
apodaca nuevo leon NA 66603
MX  66603
Manufacturer Contact
reed covert
carretera miguel alemán km21.7
parque industrial monterrey
apodaca nuevo leon, NA 66603
MX   66603
+1(224)706-2300
MDR Report Key50573028
Report Number9616567-2026-00017
Device Sequence Number10293916
Product Code FMI
UDI-Device Identifier00351688072545
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryGM
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEL31915
Device Lot Number6064774
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown